# SDR ASAA0380276

- Difficulty date: March 30, 2003
- Submitted: February 22, 2004
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105603
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, EMERGENCY TRACK LIGHTING AT ROW 27-30 WAS FOUND TO BE INOPERATIVE.  RECONNECTED WIRING.  LIGHTS THEN OPERATED PROPERLY.  (M)
